# SDR IPXA2020012435291

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shackle
- Part number: A5461004200200
- Part serial: MEC206
- Condition: Corroded
- Location: #1 Eng Ib Ob
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 ENG PYLON I/B, O/B SHACKLE CORRODED AROUND BUSHINGREPLACED SHACKLE WITH NEW PART (A54610042020, S/N MEC206) PER IPC 54-51-71-01-630.  INSTALLATION C/W ON T.C# 572179-02-1-512.`
